# SDR ASAA2015010810185

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,050 hours, 8,010 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRESSURIZATION AUTO FAIL ON TAXI AUTO FAIL LIGHT AND GREEN ALTN LIGHT ILLUMINATED. ACFT GROUNDED.  PERFORMED AUTO FAIL LIGHT ON FAULT ISOLATION IAW FIM TASK 21-31, TASK 827. FOUND SEL PANEL LRU FAIL ON NR 2 DCPC BITE.  PERFORMED CPC MODULE DISPLY FAULT ISOLATION IAW FIM 21-31, TASK 803.  FAULT CLEARED, NO EXISTING FAULTS DISPLAYED, NO ADDITIONAL MAINTENANCE REQUIRED REF FIM 21-31, TASK 803 (E)(3)(C).
